MathSciNet Relay Station
MathSciNet bibliographic data
MR1693457 11S25 (11S31 14F30)
Herr, Laurent Sur la cohomologie galoisienne des corps $p$-adiques. (French) [On the Galois cohomology of $p$-adic fields] Bull. Soc. Math. France 126 (1998), no. 4, 563–600.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement